Kodai Mathematical Journal

Norm theorem on splitting fields of some binomial polynomials

Suguru Hamada

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 6, Number 1 (1983), 47-50.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036661

Digital Object Identifier
doi:10.2996/kmj/1138036661

Mathematical Reviews number (MathSciNet)
MR0698325

Zentralblatt MATH identifier
0523.12008

Subjects
Primary: 12A55
Secondary: 12A35 12A60

Citation

Hamada, Suguru. Norm theorem on splitting fields of some binomial polynomials. Kodai Math. J. 6 (1983), no. 1, 47--50. doi:10.2996/kmj/1138036661. https://projecteuclid.org/euclid.kmj/1138036661


Export citation

References

  • [1] J. W. S. CASSELS AND A. FROHLICH, Algebraic Number Theory, Proceedings of a Conference (Brighton 1965), LONDON-NEW YORK ACADEMIC PRESS 1967.
  • [2] D. A. GARBANTI, The Hasse norm theorem for /-extensions of the rationals, In: Number and Algebra (ed. H. ZASSENHAUS), LONDON-NEWYORK ACADEMIC PRESS (1977), 77-90.
  • [3] D. A. GARBANTI, The Hasse norm theorem for non-cyclic extensions of the rationals, Proc. London Math. Soc. (3) 37 (1978), 143-164.
  • [4] S. HAMADA, On cohomology groups of dihedral groups (in Japanese), "Sgaku" Vol. 16 (2) (1964), 106-107.
  • [5] H. HASSE, Beweis eines Satzes und Widerlegung einer Vermutung ber das allgemeine Normenrestsymbol, Nach. Ges. Wiss. 1 (1931), 64-69.
  • [6] F. LOLENZ, Uber eine Verallgemeierung des Hasseschen Normensatzes, Math. Z. 173 (1980), 203-210.
  • [7] H. OPOLKA, Zur Auflsung zahlentheoretischer Knoten, Math. Z. 173 (1980), 95-103.